MAUDE Adverse Event Report: Hoya Surgical Optics, Inc. 250; Intraocular Lens

Hoya Surgical Optics, Inc. 250; Intraocular Lens
Model Number 250 (+ 23 D)
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury

Brand Name
250
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Hoya Surgical Optics, Inc.
110 progress
suite 175
irvine CA 92618
Manufacturer (Section G)
HOYA Medical Singapore Pte Ltd
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
ana paula lebkuchen
110 progress
suite 175
irvine, CA 92618
+1(551)199-1123
MDR Report Key50781859
Report Number3006723646-2026-00053
Device Sequence Number21502773
Product Code HQL
UDI-Device Identifier04547480480848
UDI-Public04547480480848
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number250 (+ 23 D)
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown